`a`
Related Articles
1

Morphogenesis modelization of a fractone-based model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 1, Pages : 29 - 58, 2016

Monique Chyba - (email), Aaron Tamura-Sato - (email)

 Abstract       References       Full Text      Related Articles

2

Controllability of a basic cochlea model

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 475 - 487, 2016

Scott W. Hansen - (email)

 Abstract       References       Full Text      Related Articles

3

A uniform discrete inf-sup inequality for finite element hydro-elastic models

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 515 - 531, 2016

George Avalos - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

4

Linearized hydro-elasticity: A numerical study

Evolution Equations and Control Theory  Volume 5, Issue 4, Pages : 533 - 559, 2016

Lorena Bociu - (email), Steven Derochers - (email), Daniel Toundykov - (email)

 Abstract       References       Full Text      Related Articles

5

Partial exact controllability for inhomogeneous multidimensional thermoelastic diffusion problem

Evolution Equations and Control Theory  Volume 5, Issue 2, Pages : 201 - 224, 2016

Moncef Aouadi - (email), Kaouther Boulehmi - (email)

 Abstract       References       Full Text      Related Articles

6

Partial null controllability of parabolic linear systems

Mathematical Control and Related Fields  Volume 6, Issue 2, Pages : 185 - 216, 2016

Farid Ammar Khodja - (email), Franz Chouly - (email), Michel Duprez - (email)

 Abstract       References       Full Text      Related Articles

7

Can the 'stick-slip' phenomenon be explained by a bifurcation in the steady sliding frictional contact problem?

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 2, Pages : 363 - 381, 2016

Patrick Ballard - (email)

 Abstract       References       Full Text      Related Articles

8

Controllability for fractional evolution inclusions without compactness

Evolution Equations and Control Theory  Volume 4, Issue 4, Pages : 507 - 524, 2015

Yong Zhou - (email), V. Vijayakumar - (email), R. Murugesu - (email)

 Abstract       References       Full Text      Related Articles

9

Homogenization of bending theory for plates; the case of oscillations in the direction of thickness

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2151 - 2168, 2015

Maroje Marohnić - (email), Igor Velčić - (email)

 Abstract       References       Full Text      Related Articles

10

Exact controllability of scalar conservation laws with strict convex flux

Mathematical Control and Related Fields  Volume 4, Issue 4, Pages : 401 - 449, 2014

Adimurthi - (email), Shyam Sundar Ghoshal - (email), G. D. Veerappa Gowda - (email)

 Abstract       References       Full Text      Related Articles

11

Well-posedness and asymptotic stability for the Lamé system with infinite memories in a bounded domain

Mathematical Control and Related Fields  Volume 4, Issue 4, Pages : 451 - 463, 2014

Ahmed Bchatnia - (email), Aissa Guesmia - (email)

 Abstract       References       Full Text      Related Articles

12

Observability and controllability analysis of blood flow network

Mathematical Control and Related Fields  Volume 4, Issue 4, Pages : 521 - 554, 2014

Chun Zong - (email), Gen Qi Xu - (email)

 Abstract       References       Full Text      Related Articles

13

Uniqueness and Lipschitz stability for the identification of Lamé parameters from boundary measurements

Inverse Problems and Imaging  Volume 8, Issue 3, Pages : 611 - 644, 2014

Elena Beretta - (email), Elisa Francini - (email), Sergio Vessella - (email)

 Abstract       References       Full Text      Related Articles

14

Internal control of the Schrödinger equation

Mathematical Control and Related Fields  Volume 4, Issue 2, Pages : 161 - 186, 2014

Camille Laurent - (email)

 Abstract       References       Full Text      Related Articles

15

Control of a Korteweg-de Vries equation: A tutorial

Mathematical Control and Related Fields  Volume 4, Issue 1, Pages : 45 - 99, 2013

Eduardo Cerpa - (email)

 Abstract       References       Full Text      Related Articles

16

Algebraic characterization of autonomy and controllability of behaviours of spatially invariant systems

Mathematical Control and Related Fields  Volume 4, Issue 1, Pages : 115 - 124, 2013

Amol Sasane - (email)

 Abstract       References       Full Text      Related Articles

17

The characterization of maximal invariant sets of non-linear discrete-time control dynamical systems

DCDS Supplements  Volume 2013, Issue special, Pages : 393 - 406, 2013

Byungik Kahng - (email), Miguel Mendes - (email)

 Abstract       References       Full Text      Related Articles      

18

Controllability with quadratic drift

Mathematical Control and Related Fields  Volume 3, Issue 4, Pages : 433 - 446, 2013

Roger Brockett - (email)

 Abstract       References       Full Text      Related Articles

19

Modeling a hard, thin curvilinear interface

Discrete and Continuous Dynamical Systems - Series S  Volume 6, Issue 6, Pages : 1569 - 1586, 2013

Frédéric Lebon - (email), Raffaella Rizzoni - (email)

 Abstract       References       Full Text      Related Articles

20

Numerical discretization of stabilization problems with boundary controls for systems of hyperbolic conservation laws

Mathematical Control and Related Fields  Volume 3, Issue 2, Pages : 121 - 142, 2013

Mapundi K. Banda - (email), Michael Herty - (email)

 Abstract       References       Full Text      Related Articles

21

Time optimal control for a nonholonomic system with state constraint

Mathematical Control and Related Fields  Volume 3, Issue 2, Pages : 185 - 208, 2013

Jérome Lohéac - (email), Jean-François Scheid - (email)

 Abstract       References       Full Text      Related Articles

22

Controllability of a 1-D tank containing a fluid modeled by a Boussinesq system

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 379 - 402, 2013

Dugan Nina - (email), Ademir Fernando Pazoto - (email), Lionel Rosier - (email)

 Abstract       References       Full Text      Related Articles

23

A variational approach to approximate controls for system with essential spectrum: Application to membranal arch

Evolution Equations and Control Theory  Volume 2, Issue 1, Pages : 119 - 151, 2013

Arnaud Münch - (email)

 Abstract       References       Full Text      Related Articles

24

Controllability of the heat and wave equations and their finite difference approximations by the shape of the domain

Mathematical Control and Related Fields  Volume 2, Issue 4, Pages : 429 - 455, 2012

Jonathan Touboul - (email)

 Abstract       References       Full Text      Related Articles

25

Motivation, analysis and control of the variable density Navier-Stokes equations

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 6, Pages : 1021 - 1090, 2012

Enrique Fernández-Cara - (email)

 Abstract       References       Full Text      Related Articles

26

On the control of some coupled systems of the Boussinesq kind with few controls

Mathematical Control and Related Fields  Volume 2, Issue 2, Pages : 121 - 140, 2012

Enrique Fernández-Cara - (email), Diego A. Souza - (email)

 Abstract       References       Full Text      Related Articles

27

On general Sturmian theory for abnormal linear Hamiltonian systems

DCDS Supplements  Volume 2011, Issue Special, Pages : 684 - 691, 2011

Roman Šimon Hilscher - (email)

 Abstract       Full Text      Related Articles      

28

Recent results on the controllability of linear coupled parabolic problems: A survey

Mathematical Control and Related Fields  Volume 1, Issue 3, Pages : 267 - 306, 2011

Farid Ammar-Khodja - (email), Assia Benabdallah - (email), Manuel González-Burgos - (email), Luz de Teresa - (email)

 Abstract       References       Full Text      Related Articles

29

Exact controllability of a multilayer Rao-Nakra plate with free boundary conditions

Mathematical Control and Related Fields  Volume 1, Issue 2, Pages : 189 - 230, 2011

Scott W. Hansen - (email), Oleg Yu Imanuvilov - (email)

 Abstract       References       Full Text      Related Articles

30

Riesz systems, spectral controllability and a source identification problem for heat equations with memory

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 3, Pages : 745 - 759, 2010

Luciano Pandolfi - (email)

 Abstract       References       Full Text      Related Articles

31

A systematic method for building smooth controls for smooth data

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1375 - 1401, 2010

Sylvain Ervedoza - (email), Enrique Zuazua - (email)

 Abstract       Full Text      Related Articles

32

Riesz systems and moment method in the study of viscoelasticity in one space dimension

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1487 - 1510, 2010

Luciano Pandolfi - (email)

 Abstract       Full Text      Related Articles

33

Spectrum analysis of a serially connected Euler-Bernoulli beams problem

Networks and Heterogeneous Media  Volume 4, Issue 4, Pages : 709 - 730, 2009

Denis Mercier - (email)

 Abstract       Full Text      Related Articles

34

Rapid exponential stabilization for a linear Korteweg-de Vries equation

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 3, Pages : 655 - 668, 2009

Eduardo Cerpa - (email), Emmanuelle Crépeau - (email)

 Abstract       Full Text      Related Articles

35

A unified model for state feedback of discrete event systems II: Control synthesis problems

Journal of Industrial and Management Optimization  Volume 4, Issue 4, Pages : 713 - 726, 2008

Qiying Hu - (email), Chen Xu - (email), Wuyi Yue - (email)

 Abstract       Full Text      Related Articles

36

Local exact controllability to the trajectories of the Boussinesq system via a fictitious control on the divergence equation

Communications on Pure and Applied Analysis  Volume 8, Issue 1, Pages : 311 - 333, 2008

Manuel González-Burgos - (email), Sergio Guerrero - (email), Jean Pierre Puel - (email)

 Abstract       Full Text      Related Articles

37

On global controllability of 2-D Burgers equation

Discrete and Continuous Dynamical Systems  Volume 23, Issue 1/2, Pages : 299 - 313, 2008

Oleg Yu. Imanuvilov - (email), Jean Pierre Puel - (email)

 Abstract       Full Text      Related Articles

38

Control for fast and stable Laminar-to-High-Reynolds-Numbers transfer in a 2D Navier-Stokes channel flow

Discrete and Continuous Dynamical Systems - Series B  Volume 10, Issue 4, Pages : 925 - 956, 2008

Rafael Vázquez - (email), Emmanuel Trélat - (email), Jean-Michel Coron - (email)

 Abstract       Full Text      Related Articles

39

Inverse problems for quantum trees

Inverse Problems and Imaging  Volume 2, Issue 1, Pages : 1 - 21, 2008

Sergei Avdonin - (email), Pavel Kurasov - (email)

 Abstract       Full Text      Related Articles

40

A geometric inverse problem for the Boussinesq system

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1213 - 1238, 2006

A. Doubov - (email), Enrique Fernández-Cara - (email), Manuel González-Burgos - (email), J. H. Ortega - (email)

 Abstract       Full Text      Related Articles

41

Null-exact controllability of a semilinear cascade system of parabolic-hyperbolic equations

Communications on Pure and Applied Analysis  Volume 5, Issue 3, Pages : 639 - 658, 2006

Enrique Fernández-Cara - (email), Manuel González-Burgos - (email), Luz de Teresa - (email)

 Abstract       Full Text      Related Articles

42

On conditions that prevent steady-state controllability of certain linear partial differential equations

Discrete and Continuous Dynamical Systems  Volume 14, Issue 4, Pages : 643 - 672, 2006

Yacine Chitour - (email), Jean-Michel Coron - (email), Mauro Garavello - (email)

 Abstract       Full Text      Related Articles

43

Controllability of couette flows

Communications on Pure and Applied Analysis  Volume 5, Issue 1, Pages : 201 - 211, 2005

Michael Schmidt - (email), Emmanuel Trélat - (email)

 Abstract       Full Text      Related Articles

44

Traveling waves in compressible elastic rods

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 1, Pages : 151 - 167, 2005

Jonatan Lenells - (email)

 Abstract       Full Text      Related Articles

45

Locking-free nonconforming finite elements for planar linear elasticity

DCDS Supplements  Volume 2005, Issue Special, Pages : 181 - 189, 2005

Zhangxin Chen - (email), Qiaoyuan Jiang - (email), Yanli Cui - (email)

 Abstract       Full Text      Related Articles      

46

Internal eradicability for an epidemiological model with diffusion

Mathematical Biosciences and Engineering  Volume 2, Issue 3, Pages : 437 - 443, 2005

Sebastian Aniţa - (email), Bedreddine Ainseba - (email)

 Abstract       Full Text      Related Articles

47

Analytical and numerical solutions for a class of optimization problems in elasticity

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 4, Pages : 1013 - 1032, 2004

G. Machado - (email), L. Trabucho - (email)

 Abstract       Full Text      Related Articles

48

Controllability properties of a vibrating string with variable axial load

Discrete and Continuous Dynamical Systems  Volume 11, Issue 2/3, Pages : 311 - 324, 2004

Alexander Khapalov - (email)

 Abstract       Full Text      Related Articles

49

One-sided and internal controllability of semilinear wave equations with infinitely iterated logarithms

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 745 - 756, 2002

Piermarco Cannarsa - (email), Vilmos Komornik - (email), Paola Loreti - (email)

 Abstract       Full Text      Related Articles

50

Controllability of partial differential equations and its semi-discrete approximations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 469 - 513, 2002

Enrique Zuazua - (email)

 Abstract       Full Text      Related Articles

51

Controllability of systems of interconnected membranes

Discrete and Continuous Dynamical Systems  Volume 1, Issue 1, Pages : 17 - 33, 1994

John E. Lagnese - (email)

 Abstract       Full Text      Related Articles